# SDR F3LA2018101800456

- Difficulty date: October 14, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 27,958 hours, 11,412 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NAV IAS DISCREPANCY. FO'S IAS SHOWED 30% LESS SPEED THAN CAPT'S AND STANDBY IAS DISPLAYED. DEFERRED ADR2 PER MEL 34-10-01I CONTROL 1143664, DUE DATE 10/24/2018. SWAPPED ADIRU 1 AND 2, FAULT CLEARED. ADIRU 1, 2, AND 3 TESTED GOOD IAW AMM 34-12-34 PB 401 OPS CHECK GOOD. MEL CLEARED.
